# SDR 96FDEA01291

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6582615
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0386 023.  FRAME IS CRACKED UNDER UPPER FLANGE AT STA 950E, 4.50 INCHES INBOARD OF STR 26L FROM HI-LOCK FASTENER HOLE INTO RADIUS OF FLANGE (OVER .25 INCH LONG).  REMOVED DAMAGE AND REPAIRED FRAME UNDER UPPER FLANGE AT BS 950E, LBL 7 - 35 PER FEDEX SRM 51-40-3.
